Almost lower semicontinuous multifunctions and the Souslin-graph theorem

Marek Wilhelm

Commentationes Mathematicae Universitatis Carolinae (1982)

  • Volume: 023, Issue: 1, page 147-158
  • ISSN: 0010-2628

How to cite

top

Wilhelm, Marek. "Almost lower semicontinuous multifunctions and the Souslin-graph theorem." Commentationes Mathematicae Universitatis Carolinae 023.1 (1982): 147-158. <http://eudml.org/doc/17168>.

@article{Wilhelm1982,
author = {Wilhelm, Marek},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {almost continuous mappings; almost lower semicontinuous multifunctions; Souslin-graph theorem; values in analytic spaces},
language = {eng},
number = {1},
pages = {147-158},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Almost lower semicontinuous multifunctions and the Souslin-graph theorem},
url = {http://eudml.org/doc/17168},
volume = {023},
year = {1982},
}

TY - JOUR
AU - Wilhelm, Marek
TI - Almost lower semicontinuous multifunctions and the Souslin-graph theorem
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1982
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 023
IS - 1
SP - 147
EP - 158
LA - eng
KW - almost continuous mappings; almost lower semicontinuous multifunctions; Souslin-graph theorem; values in analytic spaces
UR - http://eudml.org/doc/17168
ER -

References

top
  1. S. BANACH, Über metrische Gruppen, Studla Math. 3 (1931), 101-113. (1931) Zbl0003.32901
  2. H. D. BLOCK B. CARGAL, Arbitrary mappings, Proc. Amer. Math. Soc. 3 (1952), 937-941. (1952) Zbl0048.03402MR0052095
  3. H. BLUMBERG, New properties of all real functions, Trans. Amer. Math. Soc. 24 (1922), 113-128. (1922) Zbl48.0264.01MR1501216
  4. J. C. BRADFORD C. GOFFHAN, Metric spaces in which Blumberg's Theorem holds, Proc. Amer. Math. Soc. 11 (1960), 667-670. (1960) Zbl0178.56603MR0146310
  5. T. BYCZKOWSKI R. POL, On the closed graph and open mapping theorems, Bull. Acad. Polon. Sci. 24 (1976), 723-726. (1976) Zbl0336.54011MR0423286
  6. Z. FROLÍK, A contribution to the descriptive theory of sets and spaces, General Topology and its Relations to Modern Analysis and Algebra, Proc. Symp. Prague 1961, 157-173. (1961) Zbl0116.14202MR0145471
  7. Z. FROLÍK, On the Souslin-graph theorem, Comment. Math. Univ. Carolinae 9 (1968), 243-249. (1968) Zbl0165.14902MR0236647
  8. Z. FROLÍK, A survey of separable descriptive theory of sets and spaces, Czech. Math. J. 20 (1970), 406-467. (1970) Zbl0223.54028MR0266757
  9. E. HEWITT K. A. ROSS, Abstract Harmonic Analysis, vol. I, Berlin 1963. (1963) Zbl0115.10603
  10. K. KURATOWSKI, Topology, Vol. I, New York 1966. (1966) Zbl0163.17002MR0217751
  11. A. MARTINEAU, Sur des théorèms de S. Banach et de L. Schwartz concernant le graphe fermé, Studia Math. 30 (1968), 43-51. (1968) Zbl0177.41001MR0231181
  12. P. PEREZ CARRERAS, Espacios K -Suslinianos y grupos topologicos, Collectanea Math. 27 (1976), 105-108. (1976) 
  13. B. J. PETTIS, On continuity and openness of homomorphisms in topological groups, Annals Math. 52 (1950), 29 3-308. (1950) Zbl0037.30501MR0038358
  14. C. A. ROGERS R. C. WILLMOTT, On the projection of Souslin sets, Mathematika 13 (1966), 147-150. (1966) Zbl0171.21204MR0207939
  15. L. SCHWARTZ, Sur le théorème du graphe fermé, C.R. Acad. Sci. Paris 263 (1966), 602-605. (1966) Zbl0151.19202MR0206676

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.